MathSciNet Relay Station
MathSciNet bibliographic data
MR681844 (84h:55013) 55P99 (55P60)
Rao, Vidhyanath Nilpotency of homotopy pushouts. Proc. Amer. Math. Soc. 87 (1983), no. 2, 335–341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement